# SDR CA140224014

- Difficulty date: February 18, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 6,084 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 2279301000
- Condition: Inaccurate
- Location: Oil Pressure
- Part time: 89 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) PILOTS REPORTED LOW OIL PRESSURE DURING RUNS. A CHECK OF THE OIL PRESSURE GAUGE FOUND THAT IT WAS READING INACCURATELY (AGAIN). GAUGE REPLACED WITH NEW (AGAIN) AND PROBLEM WENT AWAY (AGAIN). THIS IS THE 3RD GAUGE INSTALLED ON THIS AIRCRAFT SINCE DECEMBER 20TH, 2013.  ALL GAUGES HAVE BEEN CHANGED BECAUSE THEY WERE NOT READING ACCURATELY.
